MathSciNet Relay Station
MathSciNet bibliographic data
MR2386431 (2009m:35530) 35R25 (35J05 35J25)
Qian, Zhi; Fu, Chu-Li; Li, Zhen-Ping Two regularization methods for a Cauchy problem for the Laplace equation. J. Math. Anal. Appl. 338 (2008), no. 1, 479–489.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement